Person survives heroin overdose after first responders use antidote in North Haven

This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.

NORTH HAVEN–First responders saved a man’s life Friday afternoon.

Around 3:20 p.m. North Haven police officers were called to a home on Glenn Road for reports that a person had overdosed on heroin.

When police arrived they found a 34-year-old man lying in the ground outside. He was unconscious, and a neighbor was giving him CPR.

A police officer who responded administered a dose of naloxone, the generic name of the drug used in Narcan nasal spray, because the victim appeared to be suffering the effects of a heroin overdose, and it revived him. He was transported to the hospital for treatment.

The state of Connecticut has been fighting a heroin epidemic, which you can read about here.

Notice: you are using an outdated browser. Microsoft does not recommend using IE as your default browser. Some features on this website, like video and images, might not work properly. For the best experience, please upgrade your browser.